# SDR CALA2023111703412

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 70,864 hours, 31,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393105
- Condition: Wrong Part
- Location: Lh Exit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT DOOR LIGHTED SIGN LENS POINTING THE WRONG WAY REQ DEFER NEF 2522MP REJECTED MEL 2522MP-..LEGIBILTY OF SIGN IS CONSIDERED IMPAIRED DUE TO EXIT ARROW FACING THE WRONG DIRECTION. SINCE ITS EMERGENCY EXIT LIGHTING IT MUST BE FIXED. RPL LENS WITH CORRECT PART NUMBER   REF IPC 33-51-13-01E ITEM 20. PN BC5-0393-105.  EMERGENCY LIGHT OPS CK GOOD.
